MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDLC3; LOW DENSITY LIPOPROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS LDLC3; LOW DENSITY LIPOPROTEIN TEST SYSTEM
Model Number LDL-C G3
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reaction monitor for ldlc3 showed that it began at higher absorbance and then decreased.The reaction monitor of hdlc4 also started at a higher absorbance and then decreased.The hdlc4 calibration from 18-nov-2022 to 25-jan-2023 was provided.The last hdlc4 calibration was within specifications.The ldlc3 calibration from 25-aug-2022 to 25-jan-2023 was provided.The last ldlc3 calibration was within specifications.The qc data for ldlc3 from 01-feb-2023 to 04-apr-2023 was provided.The recoveries of qc1 were within the +/-2 standard deviation (sd) range.The recoveries of qc2 were within the +/-2 standard deviation (sd) range.The qc data for hdlc4 from 01-feb-2023 to 04-apr-2023 was provided.The recoveries of qc1 were within the +/-2 standard deviation (sd) range.The recoveries of qc2 were within the +/-2 standard deviation (sd) range.The alarm trace on (b)(6) 2023 at 09:43 showed an "abnormal aspiration (sample probe b)" error.The measuring range of ldlc3 is 0.10-14.2 mmol/l (3.87-549 mg/dl), the patient's result of 0.36 is still within the measuring range.In addition, according to the ldlc3 application report, the technical range of the test is between 0-14.2 mmol/l.No data flag is expected for this result.Ldlc3 product labeling states "icterus: no significant interference up to an i index of 60 for conjugated and unconjugated bilirubin (approximate conjugated and unconjugated bilirubin concentration: 1026 mol/l or 60 mg/dl).Hemolysis: no significant interference up to an h index of 1000 (approximate hemoglobin concentration: 621 mol/l or 1000 mg/dl).Lipemia (intralipid): no significant interference up to an l index of 1000.There is poor correlation between the l index (corresponds to turbidity) and triglycerides concentration.".According to the hdlc4 application report, the technical range of the test is between 0-3.88 mmol/l.A flag (
 
Event or Problem Description
The initial reporter received questionable hdlc3 hdl-cholesterol plus 4th generation and ldl_c ldl-cholesterol plus 3rd generation results from two samples from the same patient tested on the cobas 8000 c702 module with serial number (b)(6).This mdr is for the ldlc3 assay.Please refer to mdr with a1 - patient identifier (b)(6) for the hdlc4 assay.Sample 1 the initial result was not reported outside of the laboratory as the results did not align with the patient's clinical picture.The reporter also stated that the hdlc4 and ldlc3 results did not agree with the elevated cholesterol and triglyceride results.The reporter stated that they did not perform any reruns for the patient sample.On (b)(6) 2023, the hdlc4 result was 0.05 mmol/l and the ldlc3 result was 0.36 mmol/l.The reporter then checked the reaction monitors and noted the absorbance was already high at the start of the reaction of the questionable results.The reporter was also concerned that questionable results were not flagged and no alarms were received from the module.The reporter stated that the sample was lipemic and hemolytic with the following indices: lipemia = 552; icterus = 2; hemolysis = 135.Sample 2 on (b)(6) 2023, the hdlc4 result was 0.11 mmol/l and the ldlc3 result was 0.87 mmol/l.The reporter stated that the lipemia in this sample was lower and the triglyceride result was lower than the results of the previous blood draw.
 
Additional Manufacturer Narrative
The investigation performed an experiment by adding asparaginase to the serum sample with a normal drug concentration for treatment and with a 100-fold higher drug concentration.The investigation determined that there is no evidence of interference with drug asparaginase in the reaction of the direct tests for hdl-c and ldl-c.The investigation determined that the event was related to the patient's condition, the investigation did not identify a product problem.

Brand Name
LDLC3
Common Device Name
LOW DENSITY LIPOPROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16800426
Report Number1823260-2023-01387
Device Sequence Number20427602
Product Code LBR
UDI-Device Identifier04015630934591
UDI-Public04015630934591
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K143691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberLDL-C G3
Device Catalogue Number07005768190
Device Lot Number651456
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer07/18/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PEG-ASPARAGINASE.
Patient Age26 YR
Patient SexFemale